# SDR SWIA2020060950944

- Difficulty date: May 7, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 484 INBRD PULLEY ANGLE BRACKET IS CRACKED UPPER CORNER.  (C-CHECK) RO 4/27/2020 REMOVED AT LT FS 484 INBRD PULLEY ANGLE BRACKET. REF SRM.  FABRICATED LT FS484 INBOARD PULLEY ANGLE BRACKET PART 601R-51-41-059-2 REF PREVIOUSLY INCORPERATED RE.  INSTALLED LT FS484 OUTBOARD PULLEY ANGLE BRACKET.  PRESSURE CHECKS GOOD AT THIS TIME.
